About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [19 citations: 19 articles]

Articles published in International Journal of Partial Differential Equations have been cited 19 times. The following is a list of the 19 articles that have cited the articles published in International Journal of Partial Differential Equations.

  • Zuomao Yan, and Fangxia Lu, “Approximate controllability of a multi-valued fractional impulsive stochastic partial integro-differential equation with infinite delay,” Applied Mathematics and Computation, vol. 292, pp. 425–447, 2017. View at Publisher · View at Google Scholar
  • Hossein Aminikhah, Amir Hosein Refahi Sheikhani, and Hadi Rezazadeh, “Approximate analytical solutions of distributed order fractional Riccati differential equation,” Ain Shams Engineering Journal, 2016. View at Publisher · View at Google Scholar
  • Toshikazu Kuniya, and Jinliang Wang, “Lyapunov functions and global stability for a spatially diffusive SIR epidemic model,” Applicable Analysis, pp. 1–26, 2016. View at Publisher · View at Google Scholar
  • Xun-Yang Wang, Khalid Hattaf, Hai-Feng Huo, and Hong Xiang, “Stability analysis of a delayed social epidemics model with general contact rate and its optimal control,” Journal of Industrial and Management Optimization, vol. 12, no. 4, pp. 1267–1285, 2016. View at Publisher · View at Google Scholar
  • Asma Touil, and Amar Youkana, “Boundedness and asymptotic behavior of solutions for a diffusive epidemic model,” Mathematical Methods in the Applied Sciences, 2016. View at Publisher · View at Google Scholar
  • S. Albeverio, and S. Mazzucchi, “A unified approach to infinite-dimensional integration,” Reviews in Mathematical Physics, vol. 28, no. 02, pp. 1650005, 2016. View at Publisher · View at Google Scholar
  • Constantin Buşe, Donal O’Regan, and Olivia Saierli, “An inequality concerning the growth bound of an evolution family and the norm of a convolution operator,” Semigroup Forum, 2016. View at Publisher · View at Google Scholar
  • Luisa Consiglieri, “Sufficient conditions for the existence of solutions for a thermoelectrochemical problem,” Journal of Fixed Point Theory and Applications, 2015. View at Publisher · View at Google Scholar
  • Khalid Hattaf, and Noura Yousfi, “Global properties of a discrete viral infection model with general incidence rate,” Mathematical Methods in the Applied Sciences, 2015. View at Publisher · View at Google Scholar
  • Thomas Horger, Stefan Kollmannsberger, Felix Frischmann, Ernst Rank, and Barbara Wohlmuth, “A new mortar formulation for modeling elastomer bedded structures with modal-analysis in 3D,” Advanced Modeling and Simulation in Engineering Sciences, vol. 1, no. 1, pp. 18, 2014. View at Publisher · View at Google Scholar
  • Maria Rosaria Lancia, and Paola Vernole, “Semilinear Venttsel’ Problems in Fractal Domains,” Applied Mathematics, vol. 05, no. 12, pp. 1820–1833, 2014. View at Publisher · View at Google Scholar
  • Ali Nikkar, “Assesment of New Analytical Method for Solving the Foam Drainage Equation,” Chinese Journal of Mathematics, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Khalid Hattaf, and Noura Yousfi, “A generalized HBV model with diffusion and two delays,” Computers & Mathematics with Applications, 2014. View at Publisher · View at Google Scholar
  • R.C. Mittal, and Rachna Bhatia, “Numerical solution of nonlinear system of Klein–Gordon equations by cubic B-spline collocation method,” International Journal of Computer Mathematics, pp. 1–21, 2014. View at Publisher · View at Google Scholar
  • Hugo Leiva, “Controllability of semilinear impulsive nonautonomous systems,” International Journal of Control, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Liqun Wang, Songming Hou, and Liwei Shi, “An Improved Non-Traditional Finite Element Formulation For Solving The Elliptic Interface Problems,” Journal Of Computational Mathematics, vol. 32, no. 1, pp. 39–57, 2014. View at Publisher · View at Google Scholar
  • Mykola Krasnoschok, and Nataliya Vasylyeva, “On a nonclassical fractional boundary-value problem for the Laplace operator,” Journal of Differential Equations, 2014. View at Publisher · View at Google Scholar
  • Andrey Melnikov, “Solution of the Korteweg-de Vries equation on the line with analytic initial potential,” Journal of Mathematical Physics, vol. 55, no. 10, pp. 101503, 2014. View at Publisher · View at Google Scholar
  • Liqun Wang, and Liwei Shi, “Numerical Method for Solving Matrix Coefficient Elliptic Equation on Irregular Domains with Sharp-Edged Boundaries,” Advances in Numerical Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar